Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Tables of the Generating Functions and Groundforms for the Binary Quantics of the First Ten Orders

J. J. Sylvester and F. Franklin
American Journal of Mathematics
Vol. 2, No. 3 (Sep., 1879), pp. 223-251
DOI: 10.2307/2369240
Stable URL: http://www.jstor.org/stable/2369240
Page Count: 29
  • Download PDF
  • Add to My Lists
  • Cite this Item